# SDR CALA2023082102587

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 51,304 hours, 27,577 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B09
- Condition: Corroded
- Location: Fr63 Strg4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR63 STRG4 HAS CORROSION PER NR9290254/24254 GEN BY V061619 53-00-13-205-001. INSPECTION THRESHOLD OF 60,000FC / 120,000 FH. SUBSEQUENT INSPECTION INTERVAL TBD. REPAIRED CORRODED STRINGER 44@ FRAME 63. IAW SRM 53-00-13-300-001. REPAIR IS CATEGORY B TASK SRI ADD EMP:V061619
